Show simple item record

contributor authorاصغر قربانیen
contributor authorAsghar Ghorbanifa
date accessioned2020-06-06T13:09:10Z
date available2020-06-06T13:09:10Z
date issued2009
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/3343651?show=full
description abstractThe Adomian decomposition method is widely used in approximate calculation. The main difficulty of the method is to calculate Adomian polynomials, the procedure is very complex. In order to overcome the demerit, this paper suggests an alternative approach to Adomian method, instead of Adomian polynomials, He polynomials are introduced based on homotopy perturbation method. The solution procedure becomes easier, simpler, and more straightforward.en
languageEnglish
titleBeyond Adomian polynomials: He polynomialsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordskeywordsen
journal titleChaos, Solitons and Fractalsfa
pages1486-1492
journal volume39
journal issue3
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1029428.html
identifier articleid1029428


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record